An Li
Results

Journal Article
Existence of Solutions for Fractional Integro-Differential Equations with Impulsive and Integral Conditions
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 2 : pp. 221–235

Journal Article
Sufficient Conditions of Blow-up and Bound Estimations of Blow-up Time for a Parabolic Equation in Multi-Dimensional Space
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 415–424

Journal Article
Lyapunov-Type Inequalities for Fractional (p,q)-Laplacian Systems
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 397–413

Journal Article
A Deep Learning Galerkin Method for the Second-Order Linear Elliptic Equations
International Journal of Numerical Analysis and Modeling, Vol. 18 (2021), Iss. 4 : pp. 427–441

Journal Article
A New Weak Galerkin Method with Weakly Enforced Dirichlet Boundary Condition
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 5 : pp. 647–666

Journal Article
A Node-Based Smoothed Finite Element Method with Linear Gradient Fields for Elastic Obstacle Scattering Problems
Advances in Applied Mathematics and Mechanics, Vol. 15 (2023), Iss. 6 : pp. 1562–1601

Journal Article
Wavelength Dependence of the Two Channels for Double Ionization of He in Intense Laser Field
Journal of Atomic and Molecular Sciences, Vol. 8 (2017), Iss. 1 : pp. 46–48

Journal Article
A Multi-Scale DNN Algorithm for Nonlinear Elliptic Equations with Multiple Scales
Communications in Computational Physics, Vol. 28 (2020), Iss. 5 : pp. 1886–1906

Journal Article
A Mortar Spectral Element Method for Full-Potential Electronic Structure Calculations
Communications in Computational Physics, Vol. 29 (2021), Iss. 5 : pp. 1541–1569

Journal Article
Adaptive Ensemble Kalman Inversion with Statistical Linearization
Communications in Computational Physics, Vol. 33 (2023), Iss. 5 : pp. 1357–1380

Journal Article
An Efficient Nonlinear Multigrid Solver for the Simulation of Rarefied Gas Cavity Flow
Communications in Computational Physics, Vol. 34 (2023), Iss. 2 : pp. 357–391

Journal Article
Dependence of Four-Wave Mixing Line-Shape on Micrometric Atomic Vapor Thickness
Journal of Atomic and Molecular Sciences, Vol. 1 (2010), Iss. 4 : pp. 337–343